Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 20, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 18, 2011, 4:38 AM CDT for 14 counties in Texas; Cimarron County, Oklahoma. It took effect at Apr 18, 2011, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2011, 4:38 AM CDT (09:38 UTC)
- In effect from
- Apr 18, 2011, 11:00 AM CDT
- Expired
- Apr 18, 2011, 9:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 46 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4556 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905 WWUS84 KAMA 180938 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 438 AM CDT MON APR 18 2011 TXZ015-020-182100- /O.CAN.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ /O.NEW.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ WHEELER-COLLINGSWORTH- 438 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE SOUTHEASTERN TEXAS PANHANDLE. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. * AFFECTED AREA: IN TEXAS...WHEELER...COLLINGSWORTH. * WIND: WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP BY LATE TUESDAY MORNING AND WILL CONTINUE UNTIL TUESDAY EVENING. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY EVENING WITH WINDS SHIFTING TO THE NORTH BEHIND IT. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP BY EARLY TUESDAY MORNING AND CONTINUE UNTIL TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ002-003-TXZ004-005-009-010-181045- /O.CAN.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ TEXAS-BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL- 438 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR THE EASTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE WEATHER WATCH FOR THE EASTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE. ALTHOUGH MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 10 AND 15 PERCENT TODAY...WIND SPEEDS WILL REMAIN AT OR BELOW 20 MPH. && $$ TXZ011>014-016>019-182100- /O.UPG.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ /O.NEW.KAMA.FW.W.0020.110418T1600Z-110419T0200Z/ /O.NEW.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 438 AM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... DEAF SMITH...RANDALL...ARMSTRONG...DONLEY. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP LATER THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY EVENING WITH WINDS SHIFTING TO THE NORTH BEHIND IT. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP LATE THIS MORNING AFTERNOON AND CONTINUE THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001>003-006>008-182100- /O.UPG.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ /O.NEW.KAMA.FW.W.0020.110418T1600Z-110419T0200Z/ CIMARRON-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- 438 AM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWESTERN AND NORTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWESTERN AND NORTH CENTRAL TEXAS PANHANDLE. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP LATER THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT ARE EXPECTED THIS AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ JACKSON FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
3 follow-up statements
389 WWUS84 KAMA 181645 CCA RFWAMA URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 438 AM CDT MON APR 18 2011 TXZ015-020-182100- /O.CAN.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ /O.NEW.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ WHEELER-COLLINGSWORTH- 438 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE SOUTHEASTERN TEXAS PANHANDLE. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. * AFFECTED AREA: IN TEXAS...WHEELER...COLLINGSWORTH. * WIND: WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP BY LATE TUESDAY MORNING AND WILL CONTINUE UNTIL TUESDAY EVENING. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY EVENING WITH WINDS SHIFTING TO THE NORTH BEHIND IT. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP BY EARLY TUESDAY MORNING AND CONTINUE UNTIL TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ002-003-TXZ004-005-009-010-181045- /O.CAN.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ TEXAS-BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL- 438 AM CDT MON APR 18 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR THE EASTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE WEATHER WATCH FOR THE EASTERN AND CENTRAL OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE. ALTHOUGH MINIMUM RELATIVE HUMIDITY VALUES WILL BE BETWEEN 10 AND 15 PERCENT TODAY...WIND SPEEDS WILL REMAIN AT OR BELOW 20 MPH. && $$ TXZ011>014-016>019-182100- /O.UPG.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ /O.COR.KAMA.FW.W.0020.110418T1600Z-110419T0200Z/ /O.COR.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 438 AM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE SOUTHWESTERN AND SOUTH CENTRAL TEXAS PANHANDLE. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... DEAF SMITH...RANDALL...ARMSTRONG...DONLEY. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP LATER THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY EVENING WITH WINDS SHIFTING TO THE NORTH BEHIND IT. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE EXPECTED THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001>003-006>008-182100- /O.UPG.KAMA.FW.A.0019.110418T1600Z-110419T0200Z/ /O.NEW.KAMA.FW.W.0020.110418T1600Z-110419T0200Z/ CIMARRON-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- 438 AM CDT MON APR 18 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWESTERN AND NORTH CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE WESTERN OKLAHOMA PANHANDLE AND THE NORTHWESTERN AND NORTH CENTRAL TEXAS PANHANDLE. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP LATER THIS MORNING AND WILL CONTINUE THROUGH THIS EVENING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT ARE EXPECTED THIS AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ JACKSON FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
920 WWUS84 KAMA 182049 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 349 PM CDT MON APR 18 2011 TXZ011>014-016>019-191300- /O.CON.KAMA.FW.W.0020.000000T0000Z-110419T0200Z/ /O.CON.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 349 PM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE EASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE EASTERN TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... DEAF SMITH...RANDALL...ARMSTRONG...DONLEY. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THIS EVENING. WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY EVENING WITH WINDS SHIFTING TO THE NORTH BEHIND IT. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT WILL CONTINUE INTO THE EARLY EVENING. MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AGAIN LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001>003-006>008-190200- /O.CON.KAMA.FW.W.0020.000000T0000Z-110419T0200Z/ CIMARRON-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- 349 PM CDT MON APR 18 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE EASTERN TEXAS PANHANDLE... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE EASTERN TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... SHERMAN...HANSFORD...HARTLEY...MOORE...HUTCHINSON. * WIND: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH THIS EVENING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 15 PERCENT WILL CONTINUE THROUGH EARLY THIS EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ TXZ015-020-191300- /O.CON.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ WHEELER-COLLINGSWORTH- 349 PM CDT MON APR 18 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...WHEELER...COLLINGSWORTH. * WIND: WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP BY LATE TUESDAY MORNING AND WILL CONTINUE UNTIL TUESDAY EVENING. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TUESDAY EVENING WITH WINDS SHIFTING TO THE NORTH BEHIND IT. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP BY EARLY TUESDAY MORNING AND CONTINUE UNTIL TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GOEHRING FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
321 WWUS84 KAMA 190209 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 909 PM CDT MON APR 18 2011 TXZ011>014-016>019-191200- /O.EXP.KAMA.FW.W.0020.000000T0000Z-110419T0200Z/ /O.CON.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 909 PM CDT MON APR 18 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE... ...RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY HAS EXPIRED FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE SOUTHEAST TEXAS PANHANDLE... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...OLDHAM...POTTER...CARSON...GRAY... DEAF SMITH...RANDALL...ARMSTRONG...DONLEY. * WIND: WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING AND CONTINUE INTO TUESDAY AFTERNOON. THE WINDS WILL SWITCH TO THE NORTHWEST AND NORTH TUESDAY AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WINDS WILL THEN DISSIPATE AROUND SUNSET TUESDAY EVENING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ OKZ001-TXZ001>003-006>008-190315- /O.EXP.KAMA.FW.W.0020.000000T0000Z-110419T0200Z/ CIMARRON-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- 909 PM CDT MON APR 18 2011 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE SOUTHEAST TEXAS PANHANDLE... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN...CENTRAL AND PARTS OF THE SOUTHEAST TEXAS PANHANDLE. WINDS HAVE DIMINISHED BELOW CRITICAL LEVELS...AND WILL REMAIN BELOW CRITICAL LEVELS OVERNIGHT AS RELATIVE HUMIDITIES BEGIN TO INCREASE. $$ TXZ015-020-191200- /O.CON.KAMA.FW.A.0020.110419T1600Z-110420T0200Z/ WHEELER-COLLINGSWORTH- 909 PM CDT MON APR 18 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...WHEELER...COLLINGSWORTH. * WIND: WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED TO DEVELOP LATE TUESDAY MORNING AND CONTINUE INTO TUESDAY AFTERNOON. THE WINDS WILL SWITCH TO THE NORTHWEST AND NORTH TUESDAY AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WINDS WILL THEN DISSIPATE AROUND SUNSET TUESDAY EVENING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT ARE EXPECTED TUESDAY AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO DEVELOP BY EARLY TUESDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KB FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 11:48 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Apr 17, 11:48 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1148 PM CDT SUN APR 17 2011
.AVIATION...
06Z TAFS...SURFACE LOW WILL CONTINUE TO SLIDE SOUTHEAST ACROSS THE
PANHANDLES OVERNIGHT...PRODUCING SOME CHANGING WIND DIRECTIONS AND
SPEEDS AT THE TERMINALS. WINDS HAVE ALREADY SWUNG AROUND TO THE
NORTHEAST AT KGUY...WITH SOME BRIEF GUSTS OVER 30 KTS DUE TO 3-4MB
PRESSURE RISES BEHIND THE COLD FRONT. WINDS AT KDHT EXPECTED TO VEER
TO THE NORTH BY 06Z AND AT KAMA TO THE NORTHWEST BETWEEN 07 AND 09Z.
NOT ANTICIPATING AS STRONG AS GUSTS AS WHAT OCCURRED AT KGUY...BUT
COULD SEE SOME GUSTS TO AROUND 25 KTS. WINDS WILL WEAKEN AFTER 09Z
AND PREVAIL OUT OF THE NORTHWEST INTO LATE MONDAY MORNING. AS SURFACE
LOW PRESSURE REDEVELOPS OVER SOUTHEAST CO...WINDS AT KAMA AND KDHT
WILL BACK TO THE SOUTHWEST LATE MONDAY MORNING. WIND SPEEDS AT THESE
TWO TERMINALS WILL INCREASE TO JUST OVER 20 KTS WITH GUSTS AROUND 30
KTS MONDAY AFTERNOON...BEFORE WEAKENING AROUND SUNSET. AT KGUY...WINDS
WILL CONTINUE TO VEER AROUND THE DIAL ON MONDAY...WITH LIGHT
NORTHWEST WINDS VEERING THROUGH THE NORTHEAST EVENTUALLY TO SOUTHEAST
BY LATE MORNING...AND THEN CONTINUING TO VEER TO THE SOUTHWEST IN THE
AFTERNOON WITH SPEEDS INCREASING TO NEAR 20 KTS WITH GUSTS OF 25-30
KTS BEFORE DISSIPATING AROUND SUNSET. VFR CONDITIONS EXPECTED THROUGH
THE PERIOD UNDER SCT-BKN HIGH CLOUDS.
KB
&&
.PREV DISCUSSION... /ISSUED 643 PM CDT SUN APR 17 2011/
AVIATION...
00Z TAFS...VFR CONDITIONS EXPECTED TO CONTINUE THROUGH THE NEXT 24
HOURS. WEAK MIDLEVEL SHORTWAVE WILL BRING SOME SCT MIDLEVEL CLOUDS IN
THE 12-15 KFT AGL RANGE TO THE TERMINALS THIS EVENING...BUT OTHERWISE
ONLY EXPECTING SCT-BKN HIGH CLOUDS THROUGH THE PERIOD. WINDS WILL BE
THE BIGGER CONCERN...DUE BOTH TO SOME DIRECTION CHANGES AND
INCREASING SPEEDS MONDAY AFTERNOON. WEST/SOUTHWEST WINDS EARLY THIS
EVENING WILL VEER TO THE NORTHWEST LATE THIS EVENING OR EARLY
OVERNIGHT /DEPENDING ON TERMINAL LOCATION/ AS A SURFACE LOW PUSHES
SOUTHEAST ACROSS THE PANHANDLES. WINDS AT KAMA AND KDHT WILL THEN
BACK TO THE SOUTHWEST LATE MONDAY MORNING AS SURFACE LOW PRESSURE
REDEVELOPS OVER SOUTHEAST CO. WIND SPEEDS AT THESE TWO TERMINALS WILL
INCREASE TO 20-25 KTS WITH GUSTS AROUND 30 KTS MONDAY AFTERNOON. AT
KGUY...WINDS WILL CONTINUE TO VEER AROUND THE DIAL ON MONDAY...WITH
LIGHT NORTHWEST WINDS VEERING THROUGH THE NORTHEAST EVENTUALLY TO
SOUTHEAST BY LATE MORNING...AND THEN CONTINUING TO VEER TO THE
SOUTHWEST IN THE AFTERNOON WITH SPEEDS INCREASING TO NEAR 20 KTS WITH
GUSTS OF 25-30 KTS.
KB
PREV DISCUSSION... /ISSUED 348 PM CDT SUN APR 17 2011/
DISCUSSION...
SURFACE TROUGH HAS FAIRLY CLOSE TO THE NORTHERN PARTS OF THE
PANHANDLES THIS AFTERNOON...ALLOWING FOR RELATIVELY LIGHT WIND SPEEDS
ACROSS MUCH OF THE AREA. THE ONE EXCEPTION IS ACROSS THE FAR
SOUTHWESTERN CWA WHERE THE SOUTHWESTERLY WINDS MAY APPROACH 20 MPH.
TEMPS HAVE CLIMBED INTO THE MIDDLE AND UPPER 80/S THIS AFTERNOON
UNDER PARTLY CLOUDY SKIES. TONIGHT...THE SURFACE LOW WILL MOVE
SOUTHEAST ACROSS THE AREA WITH WINDS SWITCHING AROUND TO THE WNW TO
NORTHWEST. LOWS WILL RANGE FROM THE MIDDLE 40S IN THE WESTERN
OKLAHOMA PANHANDLE TO LOWER/MIDDLE 50S IN THE SOUTHEAST TEXAS
PANHANDLE.
THE NEXT FAST MOVING SHORTWAVE EMBEDDED IN THE ZONAL FLOW WILL MOVE
ACROSS THE AREA TOMORROW. SURFACE LOW WILL DEVELOP ACROSS EASTERN
COLORADO BY 18Z WITH SURFACE TROUGH EXTENDING SOUTHWARD.
HOWEVER...MOS GUIDANCE HAS COME DOWN A BIT ON THE WIND SPEEDS FOR
TOMORROW AFTERNOON AS PRESSURE GRADIENT MAY NOT BE AS STRONG AS
PREVIOUSLY ANTICIPATED. THINK THE STRONGEST WIND SPEEDS WILL BE FOUND
ACROSS THE WESTERN ZONES WHERE A RETURN TO SOUTH... SOUTHWESTERLY
WINDS WILL OCCUR FIRST. DO NOT THINK ADVISORY CONDITIONS WILL OCCUR
TOMORROW AS WINDS SHOULD REMAIN MORE IN THE 25 TO PERHAPS 30 MPH
RANGE. TEMPS WILL BE QUITE WARM ON MONDAY WITH UPPER 80S IN THE
NORTHERN ZONES TO LOWER/MIDDLE 90S IN THE SOUTHERN ZONES.
UPPER LEVEL LOW BECOMES MORE SOUTHWESTERLY ON TUESDAY IN ADVANCE OF
THE NEXT UPPER LEVEL TROUGH. HIGHEST CONFIDENCE FOR THE STRONGEST
WINDS IS ACROSS THE SOUTHERN ZONES WHERE ADVISORY LEVEL WINDS MAY
MATERIALIZE. OF NOTE THOUGH...12Z MAV HAS RETURNED SOME VERY HIGH
WINDS FOR TUESDAY WITH SUSTAINED SPEEDS BETWEEN 35 AND 40 KNOTS IN
THE AFTERNOON. NOT QUITE CONFIDENT TO GO THAT HIGH ON THE WINDS JUST
YET THOUGH. IN ADDITION...THE SHORT TERM MODELS INDICATING NOW THAT
THE COLD FRONT WILL BEGIN TO MOVE INTO THE NORTHERN ZONES AROUND 21Z
WHICH COULD COMPLICATE THE WIND AND FIRE WEATHER THREAT FOR THE DAY.
BUMPED WIND SPEEDS DOWN JUST A BIT FOR TUESDAY AND STARTED TO BRING
THE WIND SHIFT INTO THE NORTHERN ZONES DURING THE AFTERNOON.
ALSO...LOWERED TEMPS A FEW DEGREES IN THE FAR NORTHERN OKLAHOMA
PANHANDLE ON TUESDAY. TEMPS MAY BECOME MORE PROBLEMATIC ON TUESDAY
IF TRENDS DICTATE A FASTER ARRIVAL WITH THE FRONT. AS WITH THE LAST
FEW DAYS...THE NAM CONTINUES TO PAINT SOME QPF ACROSS THE NORTHERN
ZONES LATE IN THE AFTERNOON/EARLY EVENING. WILL CONTINUE WITH A DRY
FORECAST THOUGH AS THE LAST SEVERAL SYSTEMS ALL HAVE REMAINED NORTH
OF THE AREA WITH LITTLE IF ANY PRECIP OCCURRING.
COLD FRONT SHOULD MOVE SOUTH OF THE AREA TUESDAY NIGHT...WITH COOLER
TEMPS IN STORE FOR WEDNESDAY. INHERITED TEMPS OF LOWER/MID 60S IN
THE NORTH TO LOWER/MID 70S IN THE SOUTH SEEM REASONABLE. SURFACE
TROUGH DEVELOPS ONCE AGAIN ON THURSDAY...BUT MAY ACTUALLY SET UP A
BIT FURTHER WEST THIS TIME. THIS COULD ALLOW FOR SOME HIGHER
DEWPOINTS TO ADVECT INTO THE EASTERN ZONES COURTESY OF SOUTHEASTERLY
UPSLOPE WINDS. DRYLINE MAY ALSO SET UP IN THE AREA...AND THE GFS IS
IN FACT HINTING AT SOME THUNDERSTORMS DEVELOPING OFF THE CAPROCK.
STILL TOO EARLY TO TO PINPOINT THE EXACT DETAILS SO WILL HOLD ON TO
NON MENTIONABLE POPS ATTM.
FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE EARLY
EVENING WITH SOUTHWEST TO WEST WINDS OF 15 TO 20 MPH AND RELATIVE
HUMIDITY VALUES BETWEEN 5 AND 10 PERCENT. CRITICAL FIRE WEATHER
CONDITIONS ARE EXPECTED ACROSS THE PANHANDLES ON MONDAY AS STRONG
SOUTHWEST WINDS COMBINE WITH DRY CONDITIONS. HIGHEST CONFIDENCE FOR
RED FLAG CONDITIONS WILL BE ACROSS THE WESTERN PANHANDLES BUT WILL
CONTINUE THE FIRE WEATHER WATCH ACROSS ALL THE AREA FOR NOW. ANOTHER
ROUND OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY EVOLVE ON
TUESDAY SOUTH OF AN ADVANCING COLD FRONT.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM 11 AM CDT MONDAY THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
OK...FIRE WEATHER WATCH FROM 11 AM CDT MONDAY THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
08/21Hazardous weather outlook, Apr 17, 9:03 PM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 903 PM CDT SUN APR 17 2011 OKZ001>003-TXZ001>020-181100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 903 PM CDT SUN APR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED MONDAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES DUE TO BREEZY WINDS AND LOW RELATIVE HUMIDITY VALUES. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES FROM LATE MONDAY MORNING THROUGH MONDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO POSSIBLE ON TUESDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. IN ADDITION...WINDS MAY BE STRONG ENOUGH TO REACH ADVISORY CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE CRITICAL FIRE WEATHER CONDITIONS MONDAY AND TUESDAY. KB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 4:38 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Gray and 4 more | 25 hr |
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.